Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 255-264
http://dx.doi.org/10.1155/S0161171295000317

A weak invariance principle and asymptotic stability for evolution equations with bounded generators

1Department of Mathematics, Box 8205, North Carolina State University, Raleigh 27695-8205, N. C., USA
2Department of Mathematics and Statistics, Simon Fraser University, B.C., Burnaby V5A 1S6, Canada

Received 7 October 1991; Revised 6 April 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. N. Chukwu and P. Smoczynski, “A weak invariance principle and asymptotic stability for evolution equations with bounded generators,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 255-264, 1995. doi:10.1155/S0161171295000317